# SDR HEEA967738

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Wont Test
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SELF TEST. REPLACED SWITCH BOARD ASSEMBLY P/N 200-0381-01.  REPAIRED.  ADJUSTED PULSE WIDTH AND FREQUENCY.  BENCH CHECK GOOD.
